# SDR USAA2009040690808

- Difficulty date: March 19, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 35,334 hours, 13,988 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Excess Play
- Location: Lt Mlg Door
- Component: Door, Airbus
- Component part number: D5288023700201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL- C7 - MAJOR REPAIR - EXCESSIVE PLAY ON HINGE ASSEMBLY BEARING OF LEFT MAIN LANDING GEAR DOOR.  REPLACED HINGE ASSEMBLY FITTING LEFT MAIN LANDING GEAR DOOR IAW A319 SRM 51-72-11.
